MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS ALBUSTIX REAGENT STRIPS

SIEMENS HEALTHCARE DIAGNOSTICS ALBUSTIX REAGENT STRIPS
Model Number 10333485
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has requested the albustix to be returned for investigation.The cause of this event is unknown.
 
Event or Problem Description
A pharmacist reported that a patient tested their morning urine sample with two different lots of albustix for protein and the results were negative.Later that afternoon, the patient had a new urine sample run in the laboratory and the protein result was 2+.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has completed the investigation.Testing was completed on the 6 strips from lot# 003022 and 18 strips from lot# 005068 to evaluate the returned albustix.Strips were dipped into a contrived solution.This contrived solution is used to test at an expected protein concentration of 30 mg/dl.Readings were taken visually under lighting from a light box at 60 seconds measured with a calibrated timer.Colors were compared to the color chart on the supplied bottle.A total of 24 results were obtained and recorded using the designated concentration from the bottle.All results were at the expected 30 mg/dl concentration level.Based on the data collected, the customer report of false negative protein results while using albustix for testing, as reported in gsms pm00267911, was not observed.

Brand Name
ALBUSTIX REAGENT STRIPS
Common Device Name
ALBUSTIX
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key11396276
Report Number3002637618-2021-00009
Device Sequence Number1283532
Product Code JIR
UDI-Device Identifier00630414550602
UDI-Public00630414550602
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K992257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10333485
Device Catalogue Number10333485
Device Lot Number003022
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1